# SDR SWAA2023092190912

- Difficulty date: August 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE WALL STRINGER END CRACKED @ STA 294.5 ;S-7L WL 208.1<[01] VERIFIED WORKMANSHIP FOR STRINGER REPAIR.;[02] ACCOMPLISHED REPAIR PER EA 23-153-02588 AT FWD CABIN WET AREA L/H SIDE WALL STRINGER 7L;[03] VERIFIED STEP:2 REPAIR PER EA 23-153-02588 AT FWD CABIN WET AREA L/H SIDE WALL STRINGER 7L
